# SDR UIEA2019050304122

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,270 hours, 21,419 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T483546
- Part serial: 593
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RIGHT SLIDING WINDOW HAS SIGN OF BUBBLES.( REMOVED AND REPLACED NR 2 RT WINDOW. AMM 56-11-02 OPS AND LEAK CHECK NORMAL. )
